# SDR ASAA2021120836842

- Difficulty date: December 8, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 24,935 hours, 7,787 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE OVERHEAT ILLUMINATES DURING FLIGHT, THEN EXTINGUISHED AFTER BEING RESET. GROUNDED - YES. RIGHT SIDE WINDOW HEAT OPS CHECK GOOD IAW B737-900 AMM 30-41-00.
